See Alike in...

Alike App

Browser

Justin2194

820d

should I get back on my medication

Top reply
    • Another_Joe

      819d

      @Justin2194 also keep in mind most antidepressants takes and couple months before the work well or at all. It make it’s really tough but it’s worth it in the end.

    • Justin2194

      820d

      I have and they put me on so many medications and they all stopped working

    • SkylerRose

      820d

      YES! it may be ok now, but it will get worse later

    • Justin2194

      820d

      It comes and goes I have stopped all of my medications because I don't feel they work

      • Another_Joe

        819d

        @Justin2194 also keep in mind most antidepressants takes and couple months before the work well or at all. It make it’s really tough but it’s worth it in the end.

      • SkylerRose

        820d

        @Justin2194 unfortunately mental health treatments are a lot of trial and error. You have to be EXTREMELY honest and clear with your doctor. You got this!

    • Another_Joe

      820d

      Are you experiencing depression currently? Cause for some people it comes and goes. So they only need it during a depressive episode. I have dysthymia so I always have a low grade depression when unmedicated.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion